# SDR 08202005B

- Difficulty date: August 20, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 31,327 hours, 34,187 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Condition: Departed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RT ENG AC SCOOP DEPARTED AIRCRAFT.  A/C RELEASED FOR FERRY FLIGHT FROM PIT TO ALB.  REMOVED AND REPLACED RT ENG COWLINGS, ROBBED COWLINGS OFF 307CE IN ALB.
